# SDR A6WA202011187423

- Difficulty date: November 15, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 37,855 hours, 36,544 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 756
- Condition: Malfunctioned
- Location: Mlg
- Part time: 38,269 hours, 34,720 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON T/O RECEIVED GEAR DISAGREE WARNING MESSAGE AFTER SELECTING GEAR UP, AIR SPEED GEAR UP SELECTION WAS 170 KNOTS, MAIN LANDING GEAR SHOWED UP NO NLG SHOWED YELLOW HASH MARKS 20 SECONDS AFTER GEAR UP SELECTION NOSE GEAR HASH MARKS TURNED RED THEN RECEIVED GEAR DISAGREE WARNING.  BLK 3 C/W QRH, WHICH REQUIRES EMERGENCY LANDING GEAR EXTENSION HANDLE TO BE PULLED.  AT COMPLETION OF QRH HANDLE IS TO BE RE-STOWED, WE WERE UNABLE TO FULLY RE-STOW HANDLE.  LANDING WEIGHT WAS 44,000LBS.  AIRCRAFT REMOVED FROM SERVICE.  REF W/O 300989 FOR THE REPLACEMENT OF THE MLG PRIORITY VALVE.  OPERATIONS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  THIS CLEARS ITEM MEL.  PLACARD REMOVED.
